# SDR RAIA00305146

- Difficulty date: May 20, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 8,620 hours, 7,950 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30086011
- Part serial: 99203
- Condition: Inoperative
- Location: Nr 4
- Part time: 4,801 hours, 4,810 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GENERATOR NR 4 FELL OFF LINE. MAINTENANCE REMOVER AND REPLACED NR 4 GENERATOR.
